Results: 1-8 |
Results: 8

Authors: WIMP J
Citation: J. Wimp, LEX TALIONIS - REPLY, The mathematical intelligencer, 20(2), 1998, pp. 4-4

Authors: GOH WMY WIMP J
Citation: Wmy. Goh et J. Wimp, THE ZERO DISTRIBUTION OF THE TRICOMI-CARLITZ POLYNOMIALS, Computers & mathematics with applications, 33(1-2), 1997, pp. 119-127

Authors: WIMP J
Citation: J. Wimp, A FAIRLY GENERAL FAMILY OF INTEGRALS, The American mathematical monthly, 104(7), 1997, pp. 665-666

Authors: WIMP J BECKERMANN B
Citation: J. Wimp et B. Beckermann, FAMILIES OF 2-POINT PADE APPROXIMANTS AND SOME F-4(3)(1) IDENTITIES, SIAM journal on mathematical analysis, 26(3), 1995, pp. 761-773

Authors: BUSBY RW CHANG MDT BUSBY RC WIMP J TOWNSEND CA
Citation: Rw. Busby et al., EXPRESSION AND PURIFICATION OF 2 ISOZYMES OF CLAVAMINATE SYNTHASE ANDINITIAL CHARACTERIZATION OF THE IRON-BINDING SITE - GENERAL ERROR ANALYSIS IN POLYMERASE CHAIN-REACTION AMPLIFICATION, The Journal of biological chemistry, 270(9), 1995, pp. 4262-4269

Authors: WIMP J KIESEL H
Citation: J. Wimp et H. Kiesel, NONLINEAR RECURRENCE RELATIONS AND INDUCED ORTHOGONAL POLYNOMIALS, Computers & mathematics with applications, 28(1-3), 1994, pp. 325-332

Authors: GOH WMY WIMP J
Citation: Wmy. Goh et J. Wimp, ON THE ASYMPTOTICS OF THE TRICOMI-CARLITZ POLYNOMIALS AND THEIR ZERO DISTRIBUTION .1., SIAM journal on mathematical analysis, 25(2), 1994, pp. 420-428

Authors: GOH W WIMP J
Citation: W. Goh et J. Wimp, ASYMPTOTICS FOR THE MOMENTS OF SINGULAR DISTRIBUTIONS, Journal of approximation theory, 74(3), 1993, pp. 301-334
Risultati: 1-8 |